# SDR USAA20100119BA003

- Difficulty date: January 17, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - AFT FLIGHT ATTENDANT FLASHLIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY.
